MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04810716190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 718697.The expiration date was requested but not provided.The field service engineer (fse) inspected the module and identified the rinse mechanism tubing as the cause of the issue.He then replaced this part.The investigation reviewed the last calibration performed on (b)(6) 2023.The results were within specifications.The investigation reviewed the qc recovery.The qc recovery was within -2 standard deviations (sd) and was within specifications.There is no indication of a performance issue with the reagent.The investigation reviewed the alarm trace.There was an abnormal aspiration alarm noted on the date of the event close to the time the patient sample was processed.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received a questionable crep2 (creatinine plus ver.2) result from one patient sample tested on the cobas 8000 cobas c 502 module.The initial result was reported outside of the laboratory.The physician questioned the result as it did not match the patient's clinical condition, prompting the rerun of the patient sample.A new sample was also collected from the patient.The initial result of the initial sample was 4.02 mg/dl.The repeat result of the initial sample was 0.54 mg/dl.The result of the new sample was 0.52 mg/dl.The repeat result was deemed correct.

Brand Name
COBAS 8000 C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17720353
Report Number1823260-2023-02946
Device Sequence Number12567534
Product Code JJE
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04810716190
Device Lot Number718697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale